Dynamics of Unperturbed and Noisy Generalized Boolean Networks

Details

Serval ID
serval:BIB_710471A85660
Type
Article: article from journal or magazin.
Collection
Publications
Institution
Title
Dynamics of Unperturbed and Noisy Generalized Boolean Networks
Journal
Journal of Theoretical Biology
Author(s)
Darabos C., Tomassini M., Giacobini M.
ISSN
0022-5193
Publication state
Published
Issued date
2009
Peer-reviewed
Oui
Volume
260
Pages
531-544
Language
english
Create date
28/06/2010 9:13
Last modification date
20/08/2019 14:29
Usage data